Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is the reason for delayed periods with pressure, bloating and discomfort near naval ?

3 months without a menstrual cycle . Lower ab area near ovaries sometimes tight or cramping , often alternating with discomfort. Not very often at the same time. Tenderness about 2 inches on the left side of the naval when applied with pressure . 5 HPT results were negative. Two months prior to missing first cycle, there was a swelling below the right rib cage. Numbness and once I swear movement even occurred. I thought prior to thoughts of pregnancy , there may be a gas/intestinal issue. Could these two be related?
Asked On : Thu, 19 May 2011
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
welcome to healthcare magic.
what is your age? you should get your self examined by a gynaecologist. you will need to get a sonography of the pelvis as well as of the whole abdomen done. also get your thyroid profile , prolactin and serum lh anf fsh levels done. if all is ok you will be given a medicine (progesterone) to bring about withdrawal bleed. do not worry, instead of just wondering what it could be, better you get yourself evaluated.
Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor